MathSciNet Relay Station
MathSciNet bibliographic data
MR1348376 60F15 (60F17)
Arcones, Miguel A.; Giné, Evarist On the law of the iterated logarithm for canonical $U$-statistics and processes. Stochastic Process. Appl. 58 (1995), no. 2, 217–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement